# SDR C77A20130402001

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000186
- Aircraft time: 15,193 hours, 8,726 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 1708011
- Part serial: 8938
- Condition: Defective
- Location: Zone 100
- Part time: 3,404 hours, 2,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BREAK CONTROL FAULT.  REMOTE CIRCUIT BREAKER TRIPPED BRAKE OTBD SOV REPLACED SPDA 1 DC POWER MODULE SLOT 7.
